# SDR SIMA201811149002

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 30,386 hours, 27,360 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Indication
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

E2 A/ICE FAIL.-C/A-DEFERRED E2 A/ICE VALVE FAIL AS PER MEL 30-11. MTX PROCEDURES COMPLIED WITH A/C OK FOR SERVICE. PERFORMED T/S IAW EMB 140 FIM 30-80-00-810-804A FOUND TO BE TRANSITORY ON A/ICE ELECTRICAL CIRCUIT. PERFORMED OPS CHECK OF ICE DETECTION SYS. IAW EMB 140 AMM 30-80-00, OPS CHECK GOOD. MEL ITEM RESTORED.
